# SDR 99ZZZX1189

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6395J
- Make and model: Piper PA 28-180
- Aircraft serial: 284810
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bracket
- Part number: 6519900
- Condition: Failed
- Location: Alternator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALTERNATOR SUPPORT BRACKET IS MADE WITH INSUFFICIENT WELD AT JOINTS.  (NO PENETRATION).  BRACKETS CRACK AT WELD JOINT.
